# SDR CALA9601451

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1130 BLU TO RBL 60 FLOORBEAM LOWER CAP HAS HEAVY CORROSION.  REMOVED LOWER CAP, FABRICATED REPAIR TREATED, PRIMED, THEN INSTALLED IAW DWG 25770-5065 AND EC/RA 5310-03334.
